Feb 25, 2009
If a person take their hiv meds late but nevr exceeds two hrs will the medication still be effective
Response from Dr. Henry
That should be fine. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
- Pricking Tingling Symptoms On Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.